# SDR DALA2024022202461

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF FLOOR STRUCTURE STA Y=1053 X=20 AT CABIN PAX. SUMMARY OF NRC 00374: CORROSION LEVEL 2. ANGLE OF FLOOR STRUCTURE STA Y=1053 X=20 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0212052)
